# SDR DALA2014062503763

- Difficulty date: June 4, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED RUDDER CONTROL TAB UPPER CORNER.  RUDDER CONTROL TAB WAS REPAIRED IAW SRM 51-70-1A, PAR 23 AND JIC CARD 2000-8149-03, JOB 000-0047 AND SRM 51-90-0, PARA 1-5E.
